# SDR HEEA967188

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075680105
- Condition: Sticks
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS AT ABOUT 530 DEGREES.----MODIFY TO P/N 206-075-680-103.
